My seroquel is to be decreased & replaced with Saphris, still taking Depakote, anyone else done this
- 7 May 2013 by Dannian
- 9 May 2013
- seroquel, bipolar disorder, post traumatic stress disorder, saphris
my seroquel is down to 100 a night and my depakoate is 250. The seroqel will be d/c after this week and replaced by saphris 5
Med changes are never fun and going through some strange range of emotions. Also son is acting like spoiled brat and he is drinking way too much and ran his mouth at Brother's graduation. This has not been a fun weekend at all
Anyone else moved to or from these Meds?
Hi Dannian, sounds like your having a tough time and trying to juggle work and family etc. What have you go down to 100mg of Seroquel from ? I started on Seroquel a little while ago after being on Xanax and valium and anti depressants for a long time as well as still taking Prozac for anxiety and panic disorder.
Is there a reason your doctor is taking you off the Seroquel ? as you mentioned its never fun changing medication and makes it so much harder when you have to work and function in general and cope with family. Am happy to listen if you need to vent... fingers crossed for you..take care and please let us know how your going. cheers Tony
saphris should help You sleep well. Which might be helpful. Unfortunately, I am unable to comment on the effects of the other meds you are taking.
just have your friends monitor you to make sure you do not develop tardive dyskenesia which can develop with antipsychotics.
Madhup Joshi, MD
reduced from Seroquel 600mg to Saphris 20mg, much less drowsy and sleep well. Also on Lithium, Lamictal and Pristiq. On the whole, love Saphris.
Altho I'm not taking either of those meds, I just wanted you to know that I'm here for moral support. If emotions run too wacky, just blow up my phone as you tell me. :o) I will be here for you, no matter what!!
Hey, last time I visited here was to question Saphris (as was due to start it) Outcome... Vile!! I only took 1 nights dose & the immediate effects(after 30-40 mins) was awful... dis-orientated , blurry vision, vertigo effects , slurred speech - felt need to sleep but lay awake most of night aware of everything- shaking uncontrollably, leg tremors,shivers... Told my doc I would Never touch this med again! Was affected by it for nearly 36hours ... hope it works better for u , good luck x
Hi Dannian:) Just found your question cleaning out my e-mail. I know
switching your meds around is stressful..Plus working, and dealing with
your son's drinking..I sure hope all is working out better by now!~~DD~~
p.s. sorry I have no experience with your new med...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2010 • 1 answer
Posted 17 Jul 2010 • 3 answers
Posted 20 Oct 2010 • 5 answers
Posted 10 Mar 2011 • 4 answers
Posted 17 Mar 2013 • 1 answer